# SDR CAL951070

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 660
- Part time: 73,264 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1.5 INCH CRACK IN CENTER FLOOR BEAM OF MAIN CABIN AT STATION 660, BL 0.  A REPAIR WAS FABRICATED AND INSTALLED IAW BAC DRAWING 65C34537 AND EA 5710-01322.  (M)
